I just got off depo didnt go for my last shot witch was 8-2-12 was when I had to go but didnt go beacuse I want to get pregnant...a week when I got off depo I was spotting on and off for like two weeks then it stoped then I started feeling sick stuff at work that never disgusted me started to make me sick the smell of blood made me sick I was on a diet pill and I had to stop taking it cus it made me more sick taking it my breast have been hurting and ive been going pee a lot more then I usualy do last night I bleed when me and my husband did it ..is this beacuse of the depo I know iam not pregnant cus ive taken pregnacy test and they have came out negative whats happening??
Hi! IF you were my patient, I would advise you that your symptoms probably ARE related to stopping the Depo recently. Certainly irregular bleeding is common. Also, the Depo suppresses hormone levels, and many women feel breast tenderness and even pregnancy-like symptoms when their hormones are starting to head back to normal. Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.